Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

antibiotics cause heart palpitations?

OR should I go get this checked out in the ER?? It freaks me out.. It's Azithromax

Answer Question
 
Po0okiebear69

Asked by Po0okiebear69 at 9:33 PM on Jan. 7, 2011 in Health

Level 5 (79 Credits)
Answers (3)
  • If your allergic to them they can. Stop taking them and contact your doctor.
    Misteh

    Answer by Misteh at 9:34 PM on Jan. 7, 2011

  • That's one of the serious side effects of that antibiotic. I'd call your doctor right away.
    LovingSAHMommy

    Answer by LovingSAHMommy at 9:53 PM on Jan. 7, 2011

  • my son is allergic to that,try olive leaf extract or organic barley grass.I buy it from online
    couponchaser

    Answer by couponchaser at 1:55 AM on Jan. 8, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.